# SDR SWAA2021052766466

- Difficulty date: April 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500b-520 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 19R LOCATED ON BS 500D FWD CARGO COMPARTMENT / REPAIRED STRINGER 19R LOCATED BETWEEN BS500B TO BS520 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 MATERIAL USED BAC1498-157- 7075 TO PO #2020-189930 PN BAC1498-117 PO #2021-
